My wife was just prescribed Wellbutrin yesterday. She has always had a problem putting on keeping on weight. She is 5'8'' and weighs about 116lbs, and she certainly cannot afford to lose weight, and tries hard to keep even this much weight on. Any thoughts? Does any one else think this may be the wrong drug for her? Does any one know if anything she can do to prevent the weight loss (short of the obvious telling her to eat more even with no appetite)?
Oh no your poor wife she sounds like she is quite tiny,and at her height.Yes Wellbutrin will make you lose a ton of weight.For her health I would talk with her dr.There might be another one that helps.I think zoloft is one that wont make you gain or lose.Lexapro might help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.